Jump to content

Photo

Been On Differin For 17 Weeks

differin adapalene acne

2 replies to this topic

#1 Harryxxxpotter

Harryxxxpotter

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 29-June 13

Posted 29 June 2013 - 02:20 PM

I've been using differin cream for about 17 weeks and I don't have an improvement. In fact I think it's made it worse. My skin always has at least 6 cysts on my right cheek and 1 or 2 on my left cheek. I get blackheads on my chin too. Also when I put on makeup to cover all the scars you'd think that all that would be shown on my cheeks then would just be the cysts and smoothness. That is not the case. Around the cysts and all along my cheeks are a bunch of tiny little bumps and uneven surface. My skin is not smooth anywhere and I've been on differin for 17 weeks already and my skin is still this bad. I use cetaphil wash after a day of wearing makeup usually around 4 pm then I'm makeup free until 10 where I wash my face again and then apply the pea sized cream. Btw I use makeup forever hd foundation and concealer everyday. I don't know what could still be causing my acne. Please help!

#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,437
    Gallery Images: 10
    Blog Entries: 9
    Likes: 571
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 07 July 2013 - 06:03 AM

You're 4 months in with little improvement so its time to re evaluate.  Differin is unfortunately the least irriating retinoid and unfortunately it can be useless if your acne is more thann mild.  You may want to tru retin A at night with BP in the am.

 

As for makeup, it is highly recommended you STOP using it when you just start an acne regimen so that you can truly evaluate if it is really working.  Makeup can cause more acne and slow down the healing process

 

Good Luck


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#3 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 197
    Gallery Images: 5
    Likes: 10
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 10 July 2013 - 09:47 PM

I have been on retinoids for the past 4 months (retin a and differin). After 2 months of hellish purging they cleared me up like 95%, but I still have a few clogged pores that come and go. I was wondering if continual retinoid use will always causes clogs to some extent because it is continually exfoliating and drying the skin. I used to have a lot less clogged pores and I only used differin as a spot treatment, which I know is not how it is prescribed, but it worked that way for me for years. Does anyone else have any experience with long term retinoid use?


PM - Clean face with water and cotton rounds. Spot treat with Finacea.
AM- Wash face with Aveeno Gentle Foaming Cleanser and apply Sanitas Oil Free moisturizer
30mg Absorbica for 8 months





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users